Sequentially spaces and the finest locally K-convex of topologies having the same onvergent sequences.

  • Abdelkhalek El Amrani Université Sidi Mohamed Ben Abdellah.

Resumen

The present paper is concerned with the concept of sequentially topologies in non-archimedean analysis. We give characterizations of such topologies.

Biografía del autor/a

Abdelkhalek El Amrani, Université Sidi Mohamed Ben Abdellah.
Department of mathematics and computer science, Faculty of Sciences Dhar El Mahraz.

Citas

R. Ameziane Hassani and M. Babahmed, Topologies polaires compatibles avec une dualité séparante sur un corps valué non-archimédien, Proyecciones. Vol. 20, No. 2, pp. 217-241, (2001).

J. R. Boone and F.Siwiec, Sequentially quotient mappings, Czechoslovak Mathematical Journal, Vol. 26, No. 2, pp. 174-182, (1976).

J. Boos and T. Leiger, Duals pairs of sequence spaces, IJMMS 28, No.1, pp. 9-23, (2001).

M. C. Cueva and C. T. Maia Vinagre, Sequences in non-archimedean locally convex spaces, Indian J. pure appl. Math., 25(9): pp. 955-962, (1994).

N. De Grande-De Kimpe, Perfect locally K-convex sequence spaces, Indag. Math. (33), pp. 371-482, (1971).

A. El amrani, R. Ameziane Hassani and M. Babahmed, Topologies on sequence spaces in non-archimedean analysis, J. of Mathematical Sciences: Advances and Applications 6, No. 2, pp. 193-214, (2010).

A. El Amrani, R. Ameziane Hassani and M. Babahmed, Polar topologies in sequence spaces in non-archimedean analysis. Universidad Catolica del Norte Antofagasta-Chile. Proyecciones Journal of Mathematics 31, No. 2, pp. 103-123, (2012).

J. R. Ferrer, I. Morales, L. M. Sanchez Ruiz, Sequential convergence in topological vector spaces, Topology and its applications 108, pp. 1-6, (2000).

S. P. Franklin, Spaces in which sequences suffice,” Fundamenta Mathematicae 67, pp. 107-116, (1965).

S. P. Franklin, ”Spaces of which sequences suffice, II,” Fund. Math. 61, pp. 51-56, (1967).

A. Goreham, Sequential convergence in topological spaces, arXiv:math/0412558v2-[math.GN] 10 April, (2016).

D.A. Gregory, Vector sequence spaces, Ph.D thesis, University of Machigan, (1967).

A. K. Katsaras and V. Benekas, Sequential convergence in topological vector spaces, Georgian mathematical journal: Vol. 2, No. 2, pp. 151-164 , (1995).

A. F. Monna, Analyse non- archimédienne, Springer-Verlag, band 56, (1970).

W. H. Schikhof, Locally convex spaces over nonspherically complete valued field, I, II, Bull. Soc. Math. Belg. sér. B 38, pp. 187-224 (1986).

H. H. Schaefer, Topological vector spaces, Springer-Verlag New-York, herdlberg Berlin, (1971).

R. F. Snipes, T-sequential topological spaces, Fundamenta Mathematicae, T. LXXVII, pp. 95-98, (1970).

J. Van-tiel, Espaces localement K-convexes, I-III. Proc. Kon. Ned. Akad. van Wetensch. A 68, pp. 249-289, (1965).

M. Venkataramen, Directed sets in topology, Math. student 30, pp. 99-100, (1962).

S. Warner, Topological Fields, North-Holland Mathematics studies 157, (1989).

J. H. Webb, Sequential convergence in locally convex spaces, Proc. Cambridge Philos. Soc. 64, pp. 341-364, (1968).

Publicado
2018-03-15
Cómo citar
El Amrani, A. (2018). Sequentially spaces and the finest locally K-convex of topologies having the same onvergent sequences. Proyecciones. Revista De Matemática, 37(1), 153-169. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2786
Sección
Artículos